# SDR DL76L050266

- Difficulty date: May 10, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 34,844 hours, 5,553 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CARGO PDU INOP.  FOUND C/B OUT.  RESET SAME AND SPARKS STARTED FLYING IN P-39 PANEL.  NUMEROUS WIRES (30-40) BURNED INSIDE PANEL.  REPAIRED WIRING.
